| Model Number |
10707 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Leak/Splash (1354); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet spiroflex catheter was selected for a patient left heart catheterization to treat a large thrombus in the mid-left anterior descending artery.During preparation, after the patient was already sedated, the device was leaking at the pump assembly (where the connection for the back/priming tube meets the bulb), failed to prime, and there was an error message.There was no extra device to use so the procedure was cancelled.They needed to borrow a catheter from another facility, so the patient was rescheduled to be brought back to the cath lab the following day.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: the product return contained an angiojet spiroflex.The assembly, supply line, shaft, tip, and spike line were all visually examined for potential damage.The device showed no signs of damage.A functional test was performed.The pump was placed into the ultra drive console and the device primed with no complication.The device was run for a total time of 90 seconds in thrombectomy mode.The device stayed within the expected range of the product.No damage or discrepancies were noted on the rest of the catheter upon visual inspection.